Translator Disclaimer
July 2003 On transition semigroups of $(A,\Psi )$-superprocesses with immigration
Wilhelm Stannat
Ann. Probab. 31(3): 1377-1412 (July 2003). DOI: 10.1214/aop/1055425784

Abstract

We study the global properties of transition semigroups $(p_t^{\nu , \Psi , A})$ of $(A, \Psi )$-superprocesses over compact type spaces with possibly nonzero immigration $\nu$ in various function spaces. In particular, we compare the different rates of convergence of $(p_t^{\nu ,\Psi ,A})$ to equilibrium. Our analysis is based on an explicit formula for the Gateaux derivative of $p_t^{\nu ,\Psi , A} F$.

Citation

Download Citation

Wilhelm Stannat. "On transition semigroups of $(A,\Psi )$-superprocesses with immigration." Ann. Probab. 31 (3) 1377 - 1412, July 2003. https://doi.org/10.1214/aop/1055425784

Information

Published: July 2003
First available in Project Euclid: 12 June 2003

zbMATH: 1043.60076
MathSciNet: MR1989437
Digital Object Identifier: 10.1214/aop/1055425784

Subjects:
Primary: 60J35
Secondary: 47D07, 60F10, 60G57, 60J80, 60K35, 92D10

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.31 • No. 3 • July 2003
Back to Top